| Model Number |
01322 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
It was reported that a aristotle colossus guidewire malfunctioned during use as the wire was removed the distal 1cm of the wire remained in the y-connector outside of the patient.The distal portion of the wire completely separated.The case was completed at this point and there was no harm to the patient.